# SDR SWIA200921133

- Difficulty date: February 26, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 19,897 hours, 15,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4402 - REAR CEILING EMERGENCY LIGHT INOP.  RELAMPED.
